Research Article
The Existence of Weak Relative Pseudo-Complements in Almost Distributive Lattices
* Corresponding author
Abstract
In this paper, we introduce weak relative annulets in almost distributive lattices and study their algebraic properties. Also, we introduce weak relative pseudo-complements and correlate with relative complements and pseudo-complements in an almost distributive lattice.
How to Cite
S. Ramesh, M. V. Ratnamani, R. Bandaru, R. Shukla, The Existence of Weak Relative Pseudo-Complements in Almost Distributive Lattices, Int. J. Anal. Appl. 23 (2025), 179. https://doi.org/10.28924/2291-8639-23-2025-179
BibTeX
@article{Ramesh2025,
author = {Ramesh, S. and Ratnamani, M. V. and Bandaru, Ravikumar and Shukla, Rahul},
title = {The Existence of Weak Relative Pseudo-Complements in Almost Distributive Lattices},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {179},
doi = {10.28924/2291-8639-23-2025-179}
}References
- [1] S. Burris, H.P. Sankappanavar, A First Course in Universal Algebra, Spinger, (1981).
- [2] W.H. Cornish, Annulets and α-Ideals in a Distributive Lattice, J. Aust. Math. Soc. 15 (1973), 70–77. https://doi.org/10.1017/s1446788700012775.
- [3] Y.L. Ershov, Relatively Complemented, Distributive Lattices, Algebr. Log. 18 (1979), 431–459. https://doi.org/10.1007/bf01673954.
- [4] O. Frink, Pseudo-complements in Semi-Lattices, Duke Math. J. 29 (1962), 505–514. https://doi.org/10.1215/s0012-7094-62-02951-4.
- [5] J. Cirullis, Weak Relative Annihilators in Posets, Bull. Sect. log. 40 (2011), 1–12.
- [6] J. C¯ırulis, Weak Relative Pseudocomplements in Semilattices, Demonstr. Math. 44 (2011), 651–672. https://doi.org/10.1515/dema-2013-0334.
- [7] M. Mandelker, Relative Annihilators in Lattices, Duke Math. J. 37 (1970), 377–386. https://doi.org/10.1215/s0012-7094-70-03748-8.
- [8] C.S.S. Raj, S.N. Rao, M. Santhi, K.R. Rao, Relative Pseudo-Complementations on ADL’s, Int. J. Math. Soft Comput. 7 (2017), 95–108.
- [9] G.C. Rao, M.S. Rao, Annulets in Almost Distributive Lattices, Eur. J. Pure Appl. Math. 2 (2009), 58–72.
- [10] R. Giacobazzi, C. Palamidessi, F. Ranzato, Weak Relative Pseudo-Complements of Closure Operators, Algebr. Univ. 36 (1996), 405–412. https://doi.org/10.1007/bf01236765.
- [11] M.H. Stone, The Theory of Representation for Boolean Algebras, Trans. Am. Math. Soc. 40 (1936), 37. https://doi.org/10.2307/1989664.
- [12] U.M. Swamy, G.C. Rao, Almost Distributive Lattices, J. Aust. Math. Soc. 31 (1981), 77–91. https://doi.org/10.1017/s1446788700018498.
- [13] U.M. Swamy, G.C. Rao, G.N. Rao, Pseudo-complementation on Almost Distributive Lattices, Southeast Asian Bull. Math. 24 (2000), 95–104. https://doi.org/10.1007/s10012-000-0095-5.
- [14] R.V. Babu, C.S.S. Raj, B. Venkateswarlu, Weak Pseudo-Complementations on ADL’s, Arch. Math. 50 (2014), 151–159. https://doi.org/10.5817/am2014-3-151.